Research Repository

On Hermite-Hadamard Inequality for Twice Differentiable Functions Bounded by Exponentials

Dragomir, Sever S and Gomm, Ian (2012) On Hermite-Hadamard Inequality for Twice Differentiable Functions Bounded by Exponentials. Studies in Mathematical Science, 5 (2). pp. 44-54. ISSN 1923-8444 (print) 1923-8452 (online)

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: ResPubID26153, convex functions, Hermite-Hadamard inequality, special means
Subjects: FOR Classification > 0101 Pure Mathematics
SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Ms Phung.T Tran
Date Deposited: 03 Apr 2014 00:37
Last Modified: 12 Aug 2014 01:07
URI: http://vuir.vu.edu.au/id/eprint/22836
DOI: https://doi.org/10.3968/j.sms.1923845220120502.2583
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar